# SDR DALA2017051003829

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CRACKED INNER FUSELAGE PRODUCTION DOUBLER, BS 1520, BETWEEN LONGERONS 3R TO 2R.  REPAIRED IAW ETI 90-17-030 AND ERA 558099-14 REV O.
